# SDR 97ZZZM518

- Difficulty date: August 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N553NA
- Make and model: Boeing 727-2J7
- Aircraft serial: 20707
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Fitting
- Condition: Damaged
- Location: Nlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED AND REPLACED LT NOSE GEAR FITTING PER B727 MM 32 AND S/B 727-53-0119R2 PART 3.  REMOVED AND REPLACED LT NOSE GEAR FITTING PER B727 M32 AND SB 727-53.  (M)
